MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 13X15 H5 US; MOBI-C CERVICAL DISC PROTHESIS
Catalog Number MB3355
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Joint Laxity (4526)
Date of Event 07/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mobi-c patient had hypermobility and developed cord signal change with myelopathy at the arthroplasty levels c4/5 and c5/6.A revision surgery was performed to remove the mobi-c devices.This is report one of two for this event.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
H6 additional investigation type code: 4110.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Inspection: the device was not returned, x-ray images were provided but they didn't show any clear signs of hypermobility or issues with the device.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Reference report 3004788213-2023-00105.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18066323
Report Number3004788213-2023-00104
Device Sequence Number7759395
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public(01)03662663000000(17)250101(10)5356752
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Catalogue NumberMB3355
Device Lot Number5356752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite